# SDR CA960530001

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: #3 Cylinder Base
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CRANKCASE CRACKED AT #3 CYLINDER POSITION.
